# SDR 08FDEA01216

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 251011405021
- Part serial: NSN
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SEAT TRACK INBD SIDE IS WORN WITH 2 GOUGES.  BLENDED AREAS IAW A310-200 SRM 51-74-01.  FOUND TO BE OUT OF LIMITS IAW A310-200 CMM   SOGERMA-SOCEA 25-13-00; PG 602; PARA 3.  ORDERED AND RECEIVED NEW SEAT TRACK FROM STORES P/N 2510114050-21, PO 613319.1.
